# SDR DXTA2019052002416

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500189
- Aircraft time: 4,193 hours, 3,357 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 0110083100
- Part serial: 46707262
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEA 2 FAIL WHITE CAS ILLUMINATED - WHILE IN CRUISE FLIGHT. RECEIVED ENG NO DISPATCH CAS MESSAGE, FOLLOWED BY A-I E1 FAIL THEN GEA 2 FAIL CAS. ON APPROACH WE KNEW WE WOULD NOT HAVE RIGHT MAIN GEAR SAFE GREEN INDICATION SO ELECTED TO COMPLY WITH QRH FOR ABNORMAL LANDING GEAR EXTENSION AS A PRECAUTION. LANDING UNEVENTFUL. *****CORRECTIVE ACTION**** REMOVED AND REPLACED GEA. AS PER MM 31-41-03.
